# SDR REXA2014041700068

- Difficulty date: April 17, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 22,371 hours, 19,811 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE PANEL LANDING FOR PANEL 640AT ON THE RT UPPER WING SKIN AT WS 74.15 AS SHOWN IN FIG 1 - 2. THE CORROSION WAS REMOVED BY BLENDING WITH A MAXIMUM DEPTH OF 0.007” DEEP.  REPAIRED IAW EA CRJ257-02475.
